# SDR GTIA2018030802498

- Difficulty date: March 8, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 2,918 hours, 1,279 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A SMELLED FUMES ON SHORT FINAL(DIRTY SOCK SMELL). T/S PER TSM 05-50-00-810-821A INSP APU IAW AMM 49-00-00 OIL LEVEL WAS NORMAL INSPECTED APU COMPARTMENT AND AIR INLET NO EVIDENCE OF EXTERNAL LEAKAGE. RAN PACK 1&2 WITH APU IAW AMM 49-00-00 NO ABNORMAL SMELL/ODORS DETECTED. RAN PACK 1&2 WITH ENGS IAW AMM 71-00-00. NO ABNORMAL SMELL/ODORS IS DETECTED.
